# SDR GTIA2022080136562

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 42,235 hours, 19,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUSE FL 340 STRONG BURNING ODOR AIRCRAFT RIGHT ROW 29 OVERHEAD BIN INSTRUCTION NKMX TO TURN OFF ONE PACK TO TROUBLESHOOT SMELL WENT AWAY WHEN PACK ONE SELECTED OFF ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - OR A321 WITH MOD 157080/MP K17996 AND WITH MOD 31283/MP P7125 (FWC H2-F1 SND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) )--
